# SDR PCAA9700346

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Failed
- Location: Nr 2 Fuel Pump
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND IN PHL, THE NR 2 AUX FUEL PUMP INOP LIGHT WOULD NOT TEST.  TROUBLESHOT SYSTEM, FOUND CANNON PLUG 2421-J22 AND 2421-P22 INTERNALLY BURNT.  REMOVED AND REPLACED ELECTRICAL CONNECTOR.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
